# SDR ZIAA98008

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LRD - NR 4 ENGINE FIRE WARNING LIGHTS IN ZONES 2 AND 3 ON CONTINUOUSLY.  CHECKED AND FOUND CONNECTOR SHORTED ON FIREWALL.  REMOVED, CLEANED AND RESECURED CONNECTOR.  FIRE WARNING SYSTEM CHECKED NORMAL.  (M)
